# SDR SWAA2014120134567

- Difficulty date: November 26, 2014
- Submitted: December 2, 2014
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 69,327 hours, 65,321 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: 654456115
- Part serial: 7992
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 FLIGHT SPOILER LEAKED.  R & R SPOILER IAW MM.
